Journal of the Mathematical Society of Japan

On Siegel domains of finite type

Soji KANEYUKI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 39, Number 4 (1987), 597-607.

Dates
First available in Project Euclid: 24 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230130201

Digital Object Identifier
doi:10.2969/jmsj/03940597

Mathematical Reviews number (MathSciNet)
MR0905627

Zentralblatt MATH identifier
0638.32029

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)
Secondary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)

Citation

KANEYUKI, Soji. On Siegel domains of finite type. J. Math. Soc. Japan 39 (1987), no. 4, 597--607. doi:10.2969/jmsj/03940597. https://projecteuclid.org/euclid.jmsj/1230130201


Export citation